# SDR UIEA2021031400551

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 77,180 hours, 8,804 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Latch
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RH COMPT DOOR #1 LATCH CUTOUT CRACKED. REPAIRED AS PER SRM 52-40-01-2R-5 REPAIR 5 FIG 201.
